# SDR CALA2024050101293

- Difficulty date: April 22, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 47,137 hours, 16,538 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Torque Box
- Part number: 148A85102
- Condition: Cracked
- Location: Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION FOR INSTALL  OF REPAIR PARTS FOUND EVIDANCE OF TWO CRACKS IN THE STAB TORQUE BOX HORZ WEB CUTOUT FOR THE RH VERTICAL STIFFINER AT STA 1086. PERFORMED NDT PART 6-51-00-00-23 ON STAB TORQUE BOX HORZ WEB CUTOUT FOR R/H VERTICAL STIFFENER AT BS 1086. FOUND 2 CRACKS.   REQUEST INSPECTION TO VERIFY CRACKS. CUT OUT DAMAGED AREA PER B 737 SRM 51-10-02 AND SRM 51-70-13. T3 .050" PO 1468253 PER AVO# 441-24-04-23-01 STEP B. FABRICATION: 1. AND FIGURE 1 REPAIR SKETCH. -6 CHEM-MILL POCKET FILLER MATERIAL ID TO BE VERIFIED AT LATER TIME.  FINISHED REMOVING WEB CUT OUT FOR REPAIR. STEP A SUB TASK 1, CRACKS WERE FOUND WHILE PREPARING TO INSTALL STRUCTURAL FILLER, -3 TRIM AVO 441-24-04-23-01. REMOVED FASTENERS COMMON TO REPAIR REF AVO 441-24-04-23-01 STEP 148A8510-2 AND P/N 148A640-20 ON LOG PAGE 7695271. OUT OUTBOARD FILLER 2024-T3 .040" PO 2292986, -4 TRIM OUT A SUB TASK 2 & 3 OUTBOARD FILLER 2024-T3 .040" PO 2292986, -5 TAPERED FILLER 2024 PERFORMED A HFEC INSPECTION OF TRIM OUT PER AVO #: ACCOMPLISHED HFEC IAW AVO# 441-24-04-23-01, A. 2. NO DEFECTS 441-24-04-23-01 STEP A.1.A. REF 737 NDT MAUAL PART 6, 51-00-00 NOTED.  NDT REF: BOEING NDT MANUAL , PART 6, 51-00-00, PRO 16. PROCEDURE 23, NO CRACK FOUND
